# SDR SWAA2023041213605

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED 2EA CRACKED AREAS ON FWD CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(2) AND (4) EQUIP USED; WELDING MACHINE E10583; CAL DUE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1 AND VERIFIED CORRECT MEASURENMENT TABLE.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B (5);[05] VERIFIED CORRECTIVE ACTION 4;[06] APPLIED ALODINE PER SOPM 20-43-03; AND PRIMED PER SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTION ITEM 6.
